# SDR UPS08851414

- Difficulty date: January 2, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3754473501N
- Condition: Corroded
- Location: Bs 1270 L31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C CARGO COMPT STA 1270 AND L31L SPICE HAS CORROSION.     REPLACED LONGERON SPLICE AT STA 1270 AND L31L PER SRM 51-1-20D, SRM 53-2-0 FIG 1F AND SRM 51-3-2.
